• Title of article

    FINITE-TIME PASSIVITY OF DISCRETE-TIME T-S FUZZY NEURAL NETWORKS WITH TIME-VARYING DELAYS

  • Author/Authors

    SYED ALI, M , MEENAKSHI, K , GUNASEKARAN, N , USHA, M

  • Pages
    15
  • From page
    93
  • To page
    107
  • Abstract
    This paper focuses on the problem of nite-time boundedness and nite-time passivity of discrete-time T-S fuzzy neural networks with time- varying delays. A suitable Lyapunov{Krasovskii functional(LKF) is estab- lished to derive sucient condition for nite-time passivity of discrete-time T-S fuzzy neural networks. The dynamical system is transformed into a T-S fuzzy model with uncertain parameters. Furthermore, the obtained passiv- ity criteria is established in terms of Linear matrix inequality (LMI), which can be easily checked by using the ecient MATLAB LMI toolbox. Finally, some numerical cases are given to illustrate the eectiveness of the proposed approach.
  • Keywords
    T-S fuzzy rule , Lyapunov-Krasovskii function , Discrete-time neural networks (DNNs) , Passivity , Finite-time stability
  • Journal title
    Astroparticle Physics
  • Serial Year
    2018
  • Record number

    2450464